# SDR UPS02839815

- Difficulty date: October 14, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 66,421 hours, 24,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 AFT CARGO PIT AT FS 1150-1160 BETWEEN L35L-35R SKIN IS CORRODED.  REMOVED EXISTING FITTING, LOCATE, DRILL & DEBURRED NEW FITTING AND FABRICATED DRILLED REPAIR SPLICES, AND INSTALLED FITTING AND REPAIR SPLICES IAW DC8 SRM 51-1-20D.
